# SDR ABXA20230605114

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 93,245 hours, 28,974 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LT HYDRAULIC QUANTITY DROPPING DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.  MAINTENANCE INSPECTED AIRCRAFT FOR HYDRAULIC LEAKS. NO EXTERNAL LEAKS NOTED. SUMPED FUEL FROM LH MAIN DUE TO RECENT MX. NO HYD FLUID NOTICED IN SAMPLE. RESERVICED HYD (LH) TO FULL. REF B767-2A/B. AC REMAINS NO ETOPS. AIRCRAFT RETURNED TO SERVICE.
